Works matching DE "CLIFFORD algebras"
Results: 553
Charged Representations of the Infinite Fermi and Clifford Algebras.
- Published in:
- Letters in Mathematical Physics, 2005, v. 72, n. 1, p. 65, doi. 10.1007/s11005-005-3455-3
- By:
- Publication type:
- Article
Properties of Modules Over Clifford Algebras and Variational Problems.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 622, doi. 10.1007/s10958-013-1609-x
- By:
- Publication type:
- Article
Generating Functions of Weighted Voting Games, MacMahon's Partition Analysis, and Clifford Algebras.
- Published in:
- Mathematics of Operations Research, 2019, v. 44, n. 1, p. 74, doi. 10.1287/moor.2017.0915
- By:
- Publication type:
- Article
ASSOCIATIVE AND JORDAN ALGEBRAS, AND POLYNOMIAL TIME INTERIOR-POINT ALGORITHMS FOR SYMMETRIC CONES.
- Published in:
- Mathematics of Operations Research, 2001, v. 26, n. 3, p. 543, doi. 10.1287/moor.26.3.543.10582
- By:
- Publication type:
- Article
CKM Matrix Parameters from the Exceptional Jordan Algebra.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 10, p. 440, doi. 10.3390/universe9100440
- By:
- Publication type:
- Article
Spinor Field in FLRW Cosmology.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 243, doi. 10.3390/universe9050243
- By:
- Publication type:
- Article
Octonion Internal Space Algebra for the Standard Model †.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 5, p. 222, doi. 10.3390/universe9050222
- By:
- Publication type:
- Article
Torsionally-Induced Stability in Spinors.
- Published in:
- Universe (2218-1997), 2023, v. 9, n. 2, p. 73, doi. 10.3390/universe9020073
- By:
- Publication type:
- Article
A new approach to matrix isomorphisms of complex Clifford algebras via Cantor set.
- Published in:
- Turkish Journal of Mathematics, 2023, v. 47, n. 1, p. 75, doi. 10.55730/1300-0098.3346
- By:
- Publication type:
- Article
Geometry of almost Cliffordian manifolds: classes of subordinated connections.
- Published in:
- Turkish Journal of Mathematics, 2014, v. 38, n. 1, p. 179, doi. 10.3906/mat-1206-40
- By:
- Publication type:
- Article
Structure theory of central simple ℤ<sub>d</sub>-graded algebras.
- Published in:
- Turkish Journal of Mathematics, 2012, v. 36, n. 4, p. 560, doi. 10.3906/mat-1011-535
- By:
- Publication type:
- Article
The Construction of Maximum Independent Set of Matrices via Clifford Algebras.
- Published in:
- Turkish Journal of Mathematics, 2007, v. 31, n. 2, p. 193
- By:
- Publication type:
- Article
Appendix B Clifford constructions.
- Published in:
- Princeton Annals of Mathematics Studies, 2016, n. 191, p. 187
- By:
- Publication type:
- Article
Hypergeometric functions and the ultrahyperbolic Dirac operator.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 12, p. 833, doi. 10.1080/10652460600936013
- By:
- Publication type:
- Article
Some applications of basic operations in Clifford algebra.
- Published in:
- Journal of Linear & Topological Algebra, 2022, v. 11, n. 2, p. 143, doi. 10.30495/JLTA.2022.1954171.1478
- By:
- Publication type:
- Article
Extendable orthogonal sets of integral vectors.
- Published in:
- Research in the Mathematical Sciences, 2022, v. 9, n. 4, p. 1, doi. 10.1007/s40687-022-00357-9
- By:
- Publication type:
- Article
The Essentials of Clifford Algebras with Maple Programming.
- Published in:
- Sakarya University Journal of Science (SAUJS) / Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi, 2021, v. 25, n. 2, p. 610, doi. 10.16984/saufenbilder.869402
- By:
- Publication type:
- Article
Quadratic maps in two variables on arbitrary fields.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 1, p. 91, doi. 10.37193/cjm.2021.01.09
- By:
- Publication type:
- Article
Isomorphisms of subcategories of fusion systems of blocks and Clifford theory.
- Published in:
- Journal of Group Theory, 2020, v. 23, n. 5, p. 925, doi. 10.1515/jgth-2019-0153
- By:
- Publication type:
- Article
Clifford theory of Weil representations of unitary groups.
- Published in:
- Journal of Group Theory, 2019, v. 22, n. 6, p. 975, doi. 10.1515/jgth-2018-0151
- By:
- Publication type:
- Article
Inverse Glauberman-Isaacs correspondence and subnormal subgroups.
- Published in:
- Journal of Group Theory, 2016, v. 19, n. 2, p. 351, doi. 10.1515/jgth-2015-0037
- By:
- Publication type:
- Article
A note on the Green theory in the Clifford-theoretic context of a defect zero p-block of a normal subgroup of a finite group.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 4, p. 459, doi. 10.1515/JGT.2010.001
- By:
- Publication type:
- Article
Class numbers of group extensions.
- Published in:
- Journal of Group Theory, 2010, v. 13, n. 2, p. 155, doi. 10.1515/JGT.2009.044
- By:
- Publication type:
- Article
Schur indices of characters in blocks of full defect.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 1, p. 75, doi. 10.1515/JGT.2008.061
- By:
- Publication type:
- Article
Derived invariance of Clifford classes.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 1, p. 83, doi. 10.1515/JGT.2008.062
- By:
- Publication type:
- Article
Restricting the Steinberg character in finite symplectic groups.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 2, p. 251, doi. 10.1515/JGT.2006.017
- By:
- Publication type:
- Article
Reduction theorems for Clifford classes.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 1, p. 27, doi. 10.1515/JGT.2006.002
- By:
- Publication type:
- Article
RELATIVE PERTURBATION BOUNDS FOR THE JOINT SPECTRUM OF COMMUTING TUPLES OF MATRICES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 3, p. 414, doi. 10.1017/S0004972718000424
- By:
- Publication type:
- Article
SYMMETRIC SQUARE-CENTRAL ELEMENTS IN PRODUCTS OF ORTHOGONAL INVOLUTIONS IN CHARACTERISTIC TWO.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 96, n. 3, p. 412, doi. 10.1017/S0004972717000466
- By:
- Publication type:
- Article
WARPED PRODUCTS IN RIEMANNIAN MANIFOLDS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 90, n. 3, p. 510, doi. 10.1017/S0004972714000549
- By:
- Publication type:
- Article
A MINIMAL REAL HYPERSURFACE OF A COMPLEX PROJECTIVE SPACE WITH NONNEGATIVE SECTIONAL CURVATURE.
- Published in:
- Bulletin of the Australian Mathematical Society, 2010, v. 81, n. 3, p. 488, doi. 10.1017/S0004972709001257
- By:
- Publication type:
- Article
Real Structures in Clifford Algebras and Majorana Conditions in Any Space–Time.
- Published in:
- Modern Physics Letters A, 1999, v. 14, n. 26, p. 1797, doi. 10.1142/S0217732399001899
- By:
- Publication type:
- Article
INDEX THEOREMS ON TORSIONAL GEOMETRIES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2008, v. 23, n. 14/15, p. 2260, doi. 10.1142/S0217751X08041001
- By:
- Publication type:
- Article
POLYVECTOR SUPER-POINCARÉ ALGEBRAS, M, F THEORY ALGEBRAS AND GENERALIZED SUPERSYMMETRY IN CLIFFORD-SPACES.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2006, v. 21, n. 10, p. 2149, doi. 10.1142/S0217751X06028916
- By:
- Publication type:
- Article
DIRAC–KÄHLER FERMION FROM CLIFFORD PRODUCT WITH NONCOMMUTATIVE DIFFERENTIAL FORM ON A LATTICE.
- Published in:
- International Journal of Modern Physics A: Particles & Fields; Gravitation; Cosmology; Nuclear Physics, 2004, v. 19, n. 5, p. 695
- By:
- Publication type:
- Article
IDENTITIES IN THE ALGEBRA OF PARTIAL MAPS.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 6, p. 1131, doi. 10.1142/S0218196706003426
- By:
- Publication type:
- Article
OPERATOR CALCULUS AND INVERTIBLE CLIFFORD APPELL SYSTEMS: THEORY AND APPLICATION TO THE n-PARTICLE FERMION ALGEBRA.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2013, v. 16, n. 1, p. -1, doi. 10.1142/S0219025713500070
- By:
- Publication type:
- Article
FINITE GEOMETRIES WITH QUBIT OPERATORS.
- Published in:
- Infinite Dimensional Analysis, Quantum Probability & Related Topics, 2009, v. 12, n. 2, p. 359, doi. 10.1142/S0219025709003707
- By:
- Publication type:
- Article
Weak Hopf Quivers, Clifford Monoids and Weak Hopf Algebras.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 3, p. 375, doi. 10.1007/s13369-011-0038-8
- By:
- Publication type:
- Article
Conditions for the existence of positive operator valued measures.
- Published in:
- Canadian Journal of Physics, 2025, v. 103, n. 2, p. 164, doi. 10.1139/cjp-2023-0281
- By:
- Publication type:
- Article
A Clifford algebra-based grand unification program of gravity and the Standard Model: a review study.
- Published in:
- Canadian Journal of Physics, 2014, v. 92, n. 12, p. 1501, doi. 10.1139/cjp-2013-0686
- By:
- Publication type:
- Article
Mapa denso de disparidade para imagem estereoscópica no domínio de Clifford.
- Published in:
- INGENIARE - Revista Chilena de Ingeniería, 2013, v. 21, n. 3, p. 424
- By:
- Publication type:
- Article
Automatic Presentations and Semigroup Constructions.
- Published in:
- Theory of Computing Systems, 2010, v. 47, n. 2, p. 568, doi. 10.1007/s00224-009-9216-4
- By:
- Publication type:
- Article
Generalizations of graded Clifford algebras and of complete intersections.
- Published in:
- Journal of the London Mathematical Society, 2010, v. 81, n. 1, p. 91, doi. 10.1112/jlms/jdp057
- By:
- Publication type:
- Article
Generalized geodesics on almost Cliffordian geometries.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2012, v. 17, n. 1, p. 41
- By:
- Publication type:
- Article
Clifford-Kähler manifolds.
- Published in:
- Balkan Journal of Geometry & Its Applications, 2008, v. 13, n. 2, p. 12
- By:
- Publication type:
- Article
On boundary value problems for perturbed Hermitean matrix Dirac equations in a fractal domain.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 4, p. 733, doi. 10.36045/bbms/1414091011
- By:
- Publication type:
- Article
A characterization of the Clifford torus.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 3, p. 509, doi. 10.36045/bbms/1313604454
- By:
- Publication type:
- Article
Real Paley–Wiener theorems for the special relativistic space-time Fourier transform.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2022, v. 20, n. 6, p. 1, doi. 10.1142/S0219691322500229
- By:
- Publication type:
- Article
Splines and fractional differential operators.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2022, v. 20, n. 3, p. 1, doi. 10.1142/S0219691320400056
- Publication type:
- Article